Advertisement

manuscripta mathematica

, Volume 39, Issue 2–3, pp 297–312 | Cite as

Differentiability and growth of solutions of partial differential equations

  • Michael Langenbruch
Article

Abstract

Regularity problems are studied for a PDO P(D) with constant coefficients using a new variant of the parametrix-method. A new Characterization of the index of hypoellipticity r and a pointwise uniquness theorem for the Cauchy-problem is given. For semielliptic P(D) the functional dimension of C p (R n ) is proved to be ¦r¦. The equation P(D)g=f Is solved with distributions with part. bounded support.

Keywords

Fundamental Solution Elementary Solution Constant Coefficient Finite Type Linear Partial Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J.Friberg, Partially hypoelliptic differential equations of finite type, Math.Scand.9(1961), 22–42MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    A.Friedman, Generalized functions and partial differential equations, Prentice Hall, London 1963zbMATHGoogle Scholar
  3. 3.
    I.M.Gelfand,N.J.Wilenkin, Verallgemeinerte Funktionen (Distributionen)IV, VEB Deutscher Verlag der Wissenschaften, Berlin 1964zbMATHGoogle Scholar
  4. 4.
    V.V.Grusin, A relation between the local and global properties of solutions of hypo-elliptic equations with constant coefficients (russ.), Mat.Sb.66(108) No.4 (1965), 525–550Google Scholar
  5. 5.
    L.Hörmander, Linear partial differential operators, Springer, Berlin/Heidelberg/New York 1969CrossRefzbMATHGoogle Scholar
  6. 6.
    B.F.Jones,Jr., A fundamental solution for the heat equation supported in a strip, J.Math.Anal.Appl.60 (1977), 314–324MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Y.Komura, Die Nuklearität der Lösungsräume der hypoelliptischen Gleichungen, Funkcial.Ekvac.9(1966), 313–324MathSciNetzbMATHGoogle Scholar
  8. 8.
    M.Langenbruch, P-Funktionale und Randwerte zu hypoelliptischen Differentialoperatoren, Math.Ann.239 (1979), 55–74MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    M.Langenbruch, Fundamental solutions with partially bounded support, to appear in J.Math.Anal.Appl.Google Scholar
  10. 10.
    V.P.Palamodov, Linear differential operators with constant coefficients, Springer,Berlin 1970CrossRefzbMATHGoogle Scholar
  11. 11.
    W.Rudin, Real and complex analysis, McGraw-Hill, New York 1966zbMATHGoogle Scholar
  12. 12.
    S.Täcklind, Sur les classes quasianalytiques des solutions des equations aux dérivées partielles du type parabolique, Nova Acta Soc.Sci.Upsalensis(4)10(1936) 1–57zbMATHGoogle Scholar
  13. 13.
    F.Treves, Linear partial differential equations with constant coefficients, Gordon&Breach, New York 1966zbMATHGoogle Scholar
  14. 14.
    D.Vogt, Sequence space representation of spaces of test functions and distributions, to appear in Advances in functional analysis, holomorphy and approximation (Editor: G.I.Zapata), Marcel Dekker USAGoogle Scholar
  15. 15.
    M.Wakita, A remark on the functional dimension of the space of solutions of semielliptic equations, Bull. Fac.Ed.Wakayama Univ.Natur Sci.27(1978),5–9MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Michael Langenbruch
    • 1
  1. 1.Mathematisches InstitutUniversität MünsterMünsterBundesrepublik Deutschland

Personalised recommendations